| Model Number |
HYP-06 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient noted "very dissatisfied" implant failed not adding any arch to my foot.
Additional Manufacturer Narrative
A multi-center post market clinical follow-up (pmcf) retrospective study is being performed at specific time points post implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of this patient issue prior to the report study and no complaints have been made.Lot numbers and serial numbers are unknown, therefore the device history record review could not be completed.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This data will be monitored via post market surveillance activiities.If additional information is made available, the investigation will be updated as applicable.